# SDR CALA0800823

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 32,344 hours, 10,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Bs 867 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BELT FRAME STATION 867 BETWEEN STR 8 AND 9 LEFT AT FASTENER FOR OVERHEAD BIN MOUNT.  REPAIRED CRACKED FRAME BODY STATION 867 STR 8 AND 9 LEFT REF EC/RA 5310-04824 REV A.
